MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number VENOUS CLAMP
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report of an error message related to an essenz venous clamp displayed onto the unit ("vc defective").Subsequently, the clamp was calibrated and could work properly.The event occurred out of procedure.There was no patient involvement.
 
Additional Manufacturer Narrative
H11: through follow-up communication it was learned that, when the alarm occurred, the user unplugged and replugged the venous clamp.This temporarily restored normal operation before the alarm was triggered again.Device shall be repaired.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
D.4.Through follow up communication serial number of the complained device has been provided.Udi and manufacturing date have been updated accordingly.H11.Investigation is ongoing.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The complained venous clamp was returned at manufacturing site: device problem was not reproduced.After performing calibration and functional tests with positive results, the unit was put back into regular service.A review of the device¿s service history confirmed that no similar events occurred since device date of manufacturing.A review of complaints database did not identify any trends associated with this type of fault.Based on the investigation findings and considering that no device problem was identified, a hardware mechanical malfunction can be ruled out.The most likely root cause of the reported event is an intermittent communication failure or transient mechanical resistance during the movability test.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
ESSENZ
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23904696
Report Number9611109-2025-90635
Device Sequence Number21149811
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENOUS CLAMP
Device Catalogue Number12-80-40
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer12/23/2025
01/26/2026
03/03/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/21/2026
02/25/2026
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown